MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-RM/LL-SZ 5; Prosthesis, Knee, Femorotibial, Semi-Constrained, Cemented, Metal/Polymer

MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-RM/LL-SZ 5; Prosthesis, Knee, Femorotibial, Semi-Constrained, Cemented, Metal/Polymer
Catalog Number 180615
Medical Device Problem Codes Fracture (1260); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: it was reported that the patient had a revision from a partial knee to total knee due to a fractured baseplate.It was noted that the baseplate was fractured down the center.

Brand Name
MCK TIBIAL BASEPLATE-RM/LL-SZ 5
Common Device Name
Prosthesis, Knee, Femorotibial, Semi-Constrained, Cemented, Metal/Polymer
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24930509
Report Number0002249697-2026-00302
Device Sequence Number13443824
Product Code HRY
UDI-Device Identifier00848486000783
UDI-Public00848486000783
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number180615
Device Lot NumberSA140224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale